# SDR AALA201703079016

- Difficulty date: March 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 22,526 hours, 8,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 6301002010
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. THE  NOT ARMED LIGHT NEAR  THE EMERGENCY EXIT LIGHT SWITCH IS MISSING. INSTALLED NOT ARMED CAP ASSEMBLY IAW AMM 33-10-00. OPERATIONAL CHECK GOOD.
